# SDR CALA2024120601431

- Difficulty date: December 3, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N37537
- Make and model: Boeing 737-9
- Aircraft serial: 66607
- Aircraft time: 8,259 hours, 2,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: ABSB21506
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT RH FWD DOES NOT OPERATE. PERFORMED T/S AND WAS FOUND ONE FUSE DAMAGED ON BATTERY POWER SUPPLY M2816, REPLACED FUSE AND PERFORMED OPERATIONAL TEST TO EMERGENCY LIGHTS SYSTEM, THE SYSTEM WAS RECOVERED, TEST PASS, IAWFIM 33-51 TASK 806.
